Alert archive / Texas / Flash Flood Warnings in 2016

Flash Flood Warning 3, NWS San Angelo, TX

April 16, 2016Irion County, Tom Green County, Texas

NWS San Angelo, TX issued this flash flood warning at Apr 16, 2016, 11:41 PM CDT for Irion County, Tom Green County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 16, 2016, 11:41 PM CDT (04:41 UTC)
Expired
Apr 17, 2016, 2:45 AM CDT
In force
3 hr
Issued by
NWS San Angelo, TX
Area
Storm-based polygon
Flood severity
None

Counties Irion County, TX, Tom Green County, TX

The radar

The San Angelo radar (KSJT), 9 km from the middle of the area, began a volume at 04:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 4.7 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2016-04-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2016-04-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -20 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3416 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
-20 m²/s²
0-3 km storm-relative helicity
75 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

224 
WGUS54 KSJT 170441
FFWSJT
TXC235-451-170745-
/O.NEW.KSJT.FF.W.0003.160417T0441Z-160417T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
1141 PM CDT SAT APR 16 2016

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN TOM GREEN COUNTY IN WEST CENTRAL TEXAS...
  EASTERN IRION COUNTY IN WEST CENTRAL TEXAS...

* UNTIL 245 AM CDT
    
* AT 1139 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS EXPECTED TO
  BEGIN SHORTLY. THUNDERSTORMS PRODUCING HEAVY RAINFALL ARE MOVING
  INTO THE CITY OF SAN ANGELO. EXPECT 1 TO 2 INCHES OF RAINFALL WITH
  SOME AMOUNTS OVER 3 INCHES OF RAINFALL WHICH WILL LIKELY RESULT IN
  FLASH FLOODING. 

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  SAN ANGELO...MERTZON...CHRISTOVAL...KNICKERBOCKER...ARDEN...SHERWOOD...
  TANKERSLEY...GRAPE CREEK...US-67 NEAR THE IRION-
  TOM GREEN COUNTY LINE AND HARRIET.

THIS INCLUDES THE FOLLOWING LOW WATER CROSSINGS ...
    JACKSON FROM KNICKERBOCKER TO S BRYANT...
    COLLEGE HILLS AND MILBROOK...
    HOWARD AND WEBSTER...
    SOUTHWEST BLVD AND LOOP 306...
    HUNTINGTON AND SUNSET...
    1500 BLOCK OF SPAULDING...
    300 BLOCK OF NORTH ARCHER...
    RANCH ROAD 859 CROSSING WEST ROCKY CREEK...
    RANCH ROAD 853 CROSSING MIDDLE CONCHO RIVER AND
    SUL ROSS AT RED ARROYO CROSSING.
DO NOT DRIVE THROUGH THESE LOW WATER CROSSINGS OR ANY OTHER
LOW WATER CROSSING WITH WATER FLOWING ACROSS THE ROADWAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3160 10032 3121 10030 3109 10109 3155 10087

$$

DANIELS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this flash flood warning went out at Apr 16, 3:23 PM CDT, 8 hours 18 minutes earlier.

Area forecast discussion, Apr 16, 3:23 PM CDT, 8 hours 18 minutes before
Area Forecast Discussion
National Weather Service SAN ANGELO TX
323 PM CDT SAT APR 16 2016

.SHORT TERM...
(Tonight and Sunday)

Not much else needs to be said about the possibilities of severe
weather and very heavy rainfall over the next 24 hours. Forecasts
remains largely intact. Latest QPF from WPC has shifted the heavy
rainfall axis into West Central Texas for tonight and continues it
into at least the southeast sections of the area through Sunday
morning. Coordinated with Forth Worth and San Antonio and added the
counties from San Saba and McCulloch down to Junction and Mason into
the Flash Flood Watch. Still appears that widespread 2-4 inch rain
totals can be expected, but the exact locations remains a little
uncertain. At this point, the main question still concerns the
formation and movement of the convectively induced cold pool. The
faster it moves, the less rainfall any one area will receive. At
this point, and considering the expected individual cell motion is
almost due north, expect a cold pool to move slowly east.

Some clearing has created an axis of better instability across the
western Concho Valley westward into the Permian Basin and Trans
Pecos. This will be the primary storm initiation location later
today.

07

LONG TERM...
(Sunday night through next Saturday)

The center of upper low will meander over the central Rockies
Sunday night into Monday. A couple of embedded disturbances will
move around the southeastern periphery of this system and into
Texas. The cold frontal boundary will get somewhat of a
reinforcement Sunday night and push southeast out of our area.
Based on these indications and where the better moisture will be
located, we are carrying the highest PoPs across our far eastern
counties Sunday night, and across the southeastern part of our
area on Monday. Mostly cloudy skies should prevail Sunday night
and Monday, although some decrease in cloud cover is possible
across the western part of our area.

West Central Texas will have some rain chance through the remainder
of the work week. The weakened upper low is progged to eventually
move east across Nebraska Tuesday night and Wednesday, and into the
Midwest by Thursday. The flow aloft will be generally from the west
over our area Tuesday and Wednesday, and from the northwest on
Thursday. Could have a few weak embedded disturbances moving
through, and a backdoor cold front may enter our area on Thursday.
With sufficient moisture and increased instability, isolated to
scattered showers and thunderstorms will be possible. Temperatures
will be warmer, and highs are expected to be in the 80s across
increasing parts of our area as the week progresses.

19

.PRELIMINARY POINT TEMPS/POPS...
Abilene 	 61  72  54  72 /  90  80  50  30
San Angelo 	 61  73  57  73 /  90  70  40  40
Junction 	 64  74  60  73 /  70  80  70  60

&&

.SJT Watches/Warnings/Advisories...
Flash Flood Watch from 7 PM CDT this evening through Sunday
evening for Brown-Callahan-Coke-Coleman-Concho-Crockett-Fisher-
Haskell-Irion-Jones-Nolan-Runnels-Schleicher-Shackelford-
Sterling-Sutton-Taylor-Throckmorton-Tom Green.

Flash Flood Watch from Sunday morning through Sunday evening for
Kimble-Mason-McCulloch-Menard-San Saba.

&&
Hazardous weather outlook, Apr 16, 2:37 PM CDT, 9 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
237 PM CDT SAT APR 16 2016

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-171945-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
237 PM CDT SAT APR 16 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS THIS AFTERNOON AND EVENING WILL BECOME
MORE WIDESPREAD OVERNIGHT. SOME OF THE STORMS MAY REACH SEVERE
LEVELS...WITH THE MAIN THREATS OF LARGE HAIL AND DAMAGING
WINDS. THERE IS ALSO A POTENTIAL FOR AN ISOLATED TORNADO OR TWO.
AS THE STORMS BECOME MORE WIDESPREAD..THEY WILL PRODUCE VERY HEAVY
RAINFALL. A FLASH FLOOD WATCH IS ALSO IN EFFECT FOR THE
POSSIBILITY OF WIDESPREAD RAINFALL TOTALS OF 2 TO 4 INCHES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE STORMS WILL CONTINUE INTO SUNDAY AS WELL...WITH THE HEAVIEST
RAIN SHIFTING EAST INTO THE HEARTLAND AND NORTHWEST HILL COUNTRY.
THE FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE REQUESTED LATER THIS AFTERNOON
AND TONIGHT.

In the hours before

Special weather statement, Apr 16, 8:45 PM CDT, 2 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
845 PM CDT SAT APR 16 2016

TXZ054-064-065-071-072-170230-
STERLING TX-COKE TX-TOM GREEN TX-NOLAN TX-IRION TX-
845 PM CDT SAT APR 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN COKE...STERLING...
NORTHWESTERN TOM GREEN AND NORTHWESTERN IRION COUNTIES UNTIL 930 PM
CDT...

AT 843 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 16 MILES NORTHWEST OF STERLING CITY TO 35 MILES
WEST OF SAN ANGELO...AND MOVING EAST AT 35 TO 40 MPH.

DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.

STRONG THUNDERSTORMS WILL BE NEAR...
  SILVER AROUND 925 PM CDT.
  SPENCE RESERVOIR NEAR PAINT CREEK RECREATION AREA AND SANCO AROUND
  930 PM CDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE US-87 NEAR THE COKE-
TOM GREEN COUNTY LINE AND THE INTERSECTION OF HIGHWAY 158 AND RANCH
ROAD 2059.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR WEST CENTRAL
TEXAS.

LAT...LON 3201 10127 3209 10124 3210 10044 3153 10067
      3140 10127
TIME...MOT...LOC 0143Z 278DEG 36KT 3205 10119 3151 10141
Special weather statement, Apr 16, 9:46 PM CDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
946 PM CDT SAT APR 16 2016

TXZ049-054-113-127-170345-
JONES TX-FISHER TX-NOLAN TX-TAYLOR TX-
946 PM CDT SAT APR 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR FISHER...NORTHWESTERN TAYLOR...
NORTHERN NOLAN AND WESTERN JONES COUNTIES UNTIL 1045 PM CDT...

AT 945 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR ROSCOE...
MOVING NORTHEAST AT 40 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE
SMALL HAIL...WIND GUSTS TO NEAR 50 MPH AND VERY HEAVY RAINFALL.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  SWEETWATER AROUND 1000 PM CDT.
  LONGWORTH AROUND 1010 PM CDT.
  SYLVESTER AROUND 1020 PM CDT.
  MCCAULLEY AROUND 1030 PM CDT.
  NEINDA AROUND 1035 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE CAPITOLA...TRUBY...CAMP
BOOTHE OAKS...THE INTERSECTION OF US-
180 AND RANCH ROAD 126...THE INTERSECTION OF RANCH ROAD 608 AND
HIGHWAY 147...LAKE SWEETWATER...HITSON...STITH...BUSBY AND GANNON.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR WEST CENTRAL
TEXAS.

LAT...LON 3296 10027 3296 10007 3248 9984 3228 10066
      3280 10066 3297 10032
TIME...MOT...LOC 0245Z 236DEG 36KT 3248 10058

DANIELS
Special weather statement, Apr 16, 10:14 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1014 PM CDT SAT APR 16 2016

TXZ064-065-071-072-170400-
STERLING TX-COKE TX-TOM GREEN TX-IRION TX-
1014 PM CDT SAT APR 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN COKE...SOUTHEASTERN
STERLING...NORTHWESTERN TOM GREEN AND NORTHEASTERN IRION COUNTIES
UNTIL 1100 PM CDT...

AT 1011 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 13 MILES SOUTHWEST OF BROOME TO NEAR ARDEN...AND
MOVING NORTHEAST AT 35 MPH.

DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.

STRONG THUNDERSTORMS WILL BE NEAR...
  ARDEN AROUND 1020 PM CDT.
  BROOME AND WATER VALLEY AROUND 1035 PM CDT.
  CARLSBAD AROUND 1040 PM CDT.
  GRAPE CREEK AROUND 1050 PM CDT.
  ROBERT LEE AND SPENCE RESERVOIR NEAR PAINT CREEK RECREATION AREA
  AROUND 1100 PM CDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE THE INTERSECTION OF
HIGHWAY 158 AND RANCH ROAD 2059...THE INTERSECTION OF HIGHWAY 208 AND
RANCH ROAD 2662 AND US-87 NEAR THE COKE-TOM GREEN COUNTY LINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR WEST CENTRAL
TEXAS.

LAT...LON 3206 10060 3164 10032 3128 10082 3160 10106
TIME...MOT...LOC 0311Z 225DEG 30KT 3158 10095 3141 10084
Special weather statement, Apr 16, 10:19 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1019 PM CDT SAT APR 16 2016

TXZ054-065-066-127-170415-
COKE TX-RUNNELS TX-NOLAN TX-TAYLOR TX-
1019 PM CDT SAT APR 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COKE...WESTERN
TAYLOR...NORTHWESTERN RUNNELS AND NOLAN COUNTIES UNTIL 1115 PM CDT...

AT 1019 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES NORTH OF
SILVER...OR 18 MILES SOUTHEAST OF COLORADO CITY...MOVING NORTHEAST AT
40 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM. IN ADDITION...VERY HEAVY RAINFALL IS EXPECTED WITH THESE
THUNDERSTORMS.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  MARYNEAL AROUND 1040 PM CDT.
  MERKEL AROUND 1115 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE OAK CREEK RESERVOIR...
THE INTERSECTION OF HIGHWAY 70 AND RANCH ROAD 53...US-
277 NEAR THE RUNNELS-NOLAN-
TAYLOR COUNTY INTERSECTION...CAMP BUTMAN...THE INTERSECTION OF RANCH
ROAD 608 AND HIGHWAY 147 AND DRASCO.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR WEST CENTRAL
TEXAS.

LAT...LON 3251 10004 3208 9984 3199 10065 3209 10068
      3209 10066 3229 10066
TIME...MOT...LOC 0319Z 237DEG 33KT 3220 10066
Special weather statement, Apr 16, 10:38 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1038 PM CDT SAT APR 16 2016

TXZ071-076-170430-
CROCKETT TX-IRION TX-
1038 PM CDT SAT APR 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL IRION COUNTY UNTIL 1130
PM CDT...

AT 1038 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 13 MILES WEST OF ARDEN TO NEAR BARNHART TO 12
MILES SOUTHEAST OF BIG LAKE...AND MOVING EAST AT 30 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

STRONG THUNDERSTORMS WILL BE NEAR...
  MERTZON AROUND 1115 PM CDT.
  SHERWOOD AROUND 1120 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR WEST CENTRAL
TEXAS.

LAT...LON 3102 10143 3108 10133 3108 10127 3111 10127
      3115 10121 3144 10101 3144 10069 3142 10069
      3120 10081 3108 10095 3108 10096 3105 10098
TIME...MOT...LOC 0338Z 256DEG 26KT 3141 10099 3117 10114 3108 10129
Special weather statement, Apr 16, 11:17 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1117 PM CDT SAT APR 16 2016

TXZ049-054-065-066-113-114-127-128-139-170515-
COLEMAN TX-JONES TX-COKE TX-RUNNELS TX-FISHER TX-CALLAHAN TX-
NOLAN TX-TAYLOR TX-SHACKELFORD TX-
1117 PM CDT SAT APR 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COKE...NORTHWESTERN
COLEMAN...SOUTHEASTERN FISHER...WESTERN CALLAHAN...TAYLOR...NORTHERN
RUNNELS...NOLAN...WESTERN SHACKELFORD AND JONES COUNTIES UNTIL 1215
AM CDT...

AT 1116 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR NOLAN...OR 17
MILES NORTHEAST OF BLACKWELL...MOVING NORTHEAST AT 40 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  MERKEL AND VIEW AROUND 1130 PM CDT.
  DYESS AFB AROUND 1135 PM CDT.
  TYE AROUND 1140 PM CDT.
  HAMBY AROUND 1150 PM CDT.
  ABILENE AROUND 1155 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE DRASCO...THE
INTERSECTION OF US-180 AND RANCH ROAD 126...US-277 NEAR THE RUNNELS-
NOLAN-TAYLOR COUNTY INTERSECTION...THE INTERSECTION OF US-
283 AND HIGHWAY 36...PUMPHREY...STITH...FUNSTON...LAKE FORT PHANTOM HILL...
KIRBY LAKE AND CAMP BUTMAN.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR WEST CENTRAL
TEXAS.

LAT...LON 3196 9938 3198 10052 3269 10044 3290 9941
TIME...MOT...LOC 0416Z 240DEG 49KT 3230 10014

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 16, 7:13 PM CDTSevere Thunderstorm WarningSJTCrockett32 min
Apr 16, 7:14 PM CDTSpecial Weather StatementSJTJones46 min
Apr 16, 8:18 PM CDTTornado WarningSJTFisher, Nolan42 min
Apr 16, 8:35 PM CDTSevere Thunderstorm WarningSJTIrion27 min
Apr 16, 8:45 PM CDTSpecial Weather StatementSJTCoke, Sterling45 min
Apr 16, 8:57 PM CDTSevere Thunderstorm WarningSJTIrion, Sterling, Tom Green33 min
Apr 16, 8:59 PM CDTSevere Thunderstorm WarningSJTFisher, Nolan46 min
Apr 16, 9:06 PM CDTAreal Flood AdvisorySJTFisher, Nolan3 hr
Apr 16, 9:33 PM CDTSevere Thunderstorm WarningSJTCoke, Irion, Sterling, Tom Green27 min
Apr 16, 9:38 PM CDTFlash Flood WarningSJTFisher, Nolan3 hr
Apr 16, 9:46 PM CDTSpecial Weather StatementSJTFisher59 min
Apr 16, 9:49 PM CDTSevere Thunderstorm WarningSJTCoke, Irion, Sterling, Tom Green26 min
Apr 16, 10:14 PM CDTSpecial Weather StatementSJTCoke46 min
Apr 16, 10:19 PM CDTSpecial Weather StatementSJTNolan56 min
Apr 16, 10:26 PM CDTFlash Flood WarningSJTCrockett, Irion, Sterling, Tom Green3 hr
Apr 16, 10:38 PM CDTSpecial Weather StatementSJTIrion52 min
Apr 16, 11:17 PM CDTSpecial Weather StatementSJTJones, Nolan, Taylor58 min
Apr 16, 11:21 PM CDTSevere Thunderstorm WarningSJTIrion, Tom Green39 min
Apr 16, 11:47 PM CDTSpecial Weather StatementSJTRunnels43 min
Apr 16, 11:51 PM CDTAreal Flood AdvisorySJTCallahan, Jones, Shackelford, Taylor3 hr
Apr 17, 12:00 AM CDTSevere Thunderstorm WarningSJTCallahan, Jones, Shackelford, Taylor45 min
Apr 17, 12:01 AM CDTSpecial Weather StatementSJTTom Green29 min
Apr 17, 12:36 AM CDTAreal Flood AdvisorySJTCoke, Coleman, Nolan, Runnels, Taylor, Tom Green3 hr
Apr 17, 12:46 AM CDTSpecial Weather StatementSJTShackelford, Throckmorton59 min
Apr 17, 12:58 AM CDTAreal Flood AdvisorySJTCallahan, Haskell, Shackelford, Throckmorton3 hr
Apr 17, 1:18 AM CDTAreal Flood AdvisorySJTCrockett, Irion, Schleicher, Sutton, Tom Green3 hr
Apr 17, 2:16 AM CDTRiver Flood WarningSJTShackelford, Throckmorton3 days
Apr 17, 2:33 AM CDTFlash Flood WarningSJTColeman, Concho, Runnels3 hr
Apr 17, 3:46 AM CDTAreal Flood AdvisorySJTBrown, Callahan, Coleman3 hr
Apr 17, 4:32 AM CDTFlash Flood WarningSJTBrown, Coleman4 hr
Apr 17, 4:39 AM CDTSpecial Weather StatementSJTMcCulloch66 min
Apr 17, 4:44 AM CDTSpecial Weather StatementSJTKimble61 min
Apr 17, 5:19 AM CDTSpecial Weather StatementSJTMcCulloch, San Saba41 min
Apr 17, 5:22 AM CDTSpecial Weather StatementSJTKimble38 min
Apr 17, 5:36 AM CDTSpecial Weather StatementSJTSan Saba39 min

Nearby

Flash Flood Warnings in Texas, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.